# SDR SWAA950574

- Difficulty date: August 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N387SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26602
- Engine: Ge CFM563B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: DE
- Nature of condition: Y
- Precautionary procedure: E

## Discrepancy

DURING DESCENT INTO ELP, EXPERIENCED NUMBER 1 ENGINE FAILURE.  AIRCRAFT MADE AN UNEVENTFUL LANDING AT ELP.  INSPECTED AND FOUND NUMBER 1 ENGINE TOWER SHAFT FAILURE.  REMOVED AND REPLACED ENGINE ASSEMBLY PER BOEING M/M.
